Research Papers

31) Corrado De Concini, Giovanni Gaiffi
A differential algebra and the homotopy type of the complement of a toric arrangement, Rendiconti Lincei - Matematica e Applicazioni, Vol.32, n.1 (2021), 1-21.

30) Corrado De Concini, Giovanni Gaiffi, Oscar Papini
On Projective Wonderful Models for Toric Arrangements and Their Cohomology, European Journal of Mathematics 6, n. 3, 2020.

29) Giovanni Gaiffi, Viola Siconolfi
Wonderful models for generalized Dowling arrangements, Order 37, n. 3, 2020.

28) Corrado De Concini, Giovanni Gaiffi
Cohomology rings of compactifications of toric arrangements, Algebraic & Geometric Topology 19 (2019) 503-532.

27) Corrado De Concini, Giovanni Gaiffi
Projective Wonderful Models for Toric Arrangements, Advances in Mathematics, 327 (2018), 390-409.

26) (as a co-editor) Graham Denham, Giovanni Gaiffi, Rita Jimenez Rolland and Alexander I. Suciu
Topology of Arrangements and Representation Stability, Oberwolfach Reports, Volume 15, Issue 1, 2018, 43-123.

25) (as a co-editor) Configuration Spaces - Geometry, Topology and Representation Theory, a volume in the Springer INDAM Series, 2016, editors F. Callegaro, F. Cohen, C. De Concini, E. Feichtner, G. Gaiffi, M. Salvetti.

24) Filippo Callegaro, Giovanni Gaiffi, Pierre Lochak
Divisorial Inertia and Central Elements in Braid Groups. Journal of Algebra 457 (2016), pp. 26-44.

23) Giovanni Gaiffi
Exponential formulas for models of complex reflection groups. European Journal of Combinatorics Vol. 55 (2016), 149-168.

22) Filippo Callegaro, Giovanni Gaiffi
On models of the braid arrangement and their hidden symmetries. International Mathematics Research Notices 2015 (2015) (slides of a talk on this subject at the CIRM meeting ``Tresses et Aritmetique" in Luminy, October 2014, can be found here ).

21) Giovanni Gaiffi
Nested sets, set partitions and Kirkman-Cayley dissection numbers. European Journal of Combinatorics, Vol. 43 (2015), 279-288.

20) Filippo Callegaro, Giovanni Gaiffi
The S_{n+1} action on spherical models and supermaximal models of type A_{n-1}. in Combinatorials Methods in Topology and Algebra, Springer INDAM Series, 2015.

19) Giovanni Gaiffi
Permutonestohedra. Journal of Algebraic Combinatorics, Vol. 41 (2015), 125-155. (slides of a talk on this subject at the AMS-RMS meeting in Alba Iulia, June 2013, can be found here ).

18) Giovanni Gaiffi, Matteo Serventi
Families of building sets and regular wonderful models. European Journal of Combinatorics, Vol. 36 (2014), 17 - 38 (an abstract of a talk on this subject has been published in Oberwolfach Reports 2012 ).

17) Giovanni Gaiffi, Matteo Serventi
Poincare' series for maximal De Concini-Procesi models of root arrangements. Rendiconti Lincei - Matematica e Applicazioni, Vol.23, n.1 (2012), 51-67.

16) Filippo Callegaro, Giovanni Gaiffi
An explicit construction of Coxeter homology complexes. ISRN Geometry, Volume 2011 (2011).

15) Giovanni Gaiffi, Francesca Mori, Mario Salvetti
Minimal CW-complexes for complements to line arrangements via Discrete Morse Theory. Topology of Algebraic Varieties and Singularities, AMS Contemporary Mathematics Series 538, 2011.

14) Giacomo d'Antonio, Giovanni Gaiffi
Symmetric group actions on the cohomology of configurations in R^d. Rendiconti Lincei - Matematica e Applicazioni, Vol. 21, n.3 (2010), 235-250.

13) Giovanni Gaiffi, Michele Grassi
Lie Algebra bundles on s-Kähler manifolds, with applications to abelian varieties. Annales de la Faculte' des Sciences de Toulouse, Ser. 6 Vol. 19 no. 2 (2010), p. 419-451.

12) Giovanni Gaiffi, Mario Salvetti
The Morse complex of a line arrangement, Journal of Algebra 321 (2009), pp. 316-337.

11) Giovanni Gaiffi, Michele Grassi
A natural Lie superalgebra bundle on rank three WSD manifolds, Journal of Geometry and Physics 59 (2009) 207- 220.

10) Giovanni Gaiffi, Michele Grassi
A geometric realization of sl(6,C), Rend. Sem. Mat. Padova 121 (2009), 121-144.

9) Giovanni Gaiffi
Real structures of models of arrangements, International Mathematics Research Notices n.64, 2004.

8) Giovanni Gaiffi
Models for real subspace arrangements and stratified manifolds, International Mathematics Research Notices n.12, 2003.

7) Gilberto Bini, Giovanni Gaiffi, Marzia Polito
A formula for the Euler characteristic of the moduli space of stable n-pointed curves of genus 2, Math. Zeitschrift n. 236, 2001.

6) Giovanni Gaiffi
De Concini Procesi models of arrangements and symmetric group actions, pubblicato nella collana Tesi di Perfezionamento della Scuola Normale Superiore di Pisa, Dicembre 1999.

5) Giovanni Gaiffi
Compactification of Configuration Spaces, in ``Seminari di Geometria Algebrica 1998-1999'', pubblicazione della Scuola Normale Superiore di Pisa, 1999.

4) Giovanni Gaiffi
Generalized Poincare series for models of the braid arrangements, Manuscripta Mathematica n.97,1998.

3) Giovanni Gaiffi
Blow-ups and cohomology bases for De Concini - Procesi models of subspace arrangements, Selecta Mathematica, New Series n.3, 1997.

2) Giovanni Gaiffi
The actions of Sn+1 and Sn on the cohomology ring of a Coxeter arrangement of type An-1, Manuscripta Mathematica n.91, 1996.

1) Giovanni Gaiffi
Degrees of quantum function algebras at roots of 1, Journal of Algebra, n.180 , 1996.

custom counter